# SDR VNAA201910121106

- Difficulty date: October 11, 2019
- Submitted: October 13, 2019
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 12,735 hours, 11,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R&R PAX DOOR EMERGENCY LIGHT IAW CRJ900 AMM 33-51-15-000/400-801. OPS TEST GOOD AT THIS TIME.
